Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 81, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 19, 2007, 2:10 PM CDT for Coffee County, Dale County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 2:10 PM CDT (19:10 UTC)
- Expired
- Jun 19, 2007, 2:36 PM CDT
- In force
- 26 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Coffee County, AL, Dale County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 191910 SVRTAE ALC031-045-192000- /O.NEW.KTAE.SV.W.0081.070619T1910Z-070619T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 210 PM CDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COFFEE COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF ELBA... DALE COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF OZARK... * UNTIL 300 PM CDT * AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS NEAR 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF ELBA...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ARITON BY 240 PM CDT... 7 MILES NORTH OF OZARK BY 245 PM CDT... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3162 8618 3140 8616 3138 8548 3162 8549 $$ 9-FOURNIER
1 follow-up statement
000 WWUS52 KTAE 191936 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 PM EDT TUE JUN 19 2007 ALC031-045-191944- /O.CAN.KTAE.SV.W.0081.000000T0000Z-070619T2000Z/ DALE AL-COFFEE AL- 234 PM CDT TUE JUN 19 2007 ...THE SEVERE THUNDERSTORM WARNING FOR COFFEE AND DALE COUNTIES IS CANCELLED... AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADARS INDICATED THAT THE STORM PRODUCING WIND GUSTS NEAR 60 MPH ACROSS COFFEE COUNTY HAD WEAKENED AND WAS NO LONGER SEVERE. HOWEVER...THE STORMS MOVING TOWARD THE EAST AT 30 MPH ACROSS COFFEE AND DALE COUNTIES MAY STILL PRODUCE WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3162 8613 3140 8616 3138 8548 3162 8549 $$ 9-FOURNIER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 8:36 AM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 19, 8:36 AM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 936 AM EDT TUE JUN 19 2007 .UPDATE...WATER VAPOR IMAGERY SHOWS A SHORT WAVE TROUGH JUST WEST-NORTHWEST OF THE FORECAST AREA PROGRESSING EASTWARD INTO THE REGION. THE 09Z SURFACE ANALYSIS SHOWS A COLD FRONT NORTHWEST OF THE AREA AND A HIGH PRESSURE CENTERED OVER THE WESTERN ATLANTIC. THE RIDGE AXIS ASSOCIATED WITH THE HIGH EXTENDS WESTWARD THROUGH THE FLORIDA PENINSULA INTO THE CENTRAL GULF OF MEXICO GIVING WAY TO LIGHT SOUTH-SOUTHWEST FLOW ACROSS THE FORECAST AREA. WILL UPDATE THE ZONES TO TWEAK THE WX GRIDS FOR TODAY AND THIS EVENING. THE MODIFIED 12Z SOUNDING (T=87, TD=72) GIVES A CAPE VALUE OF ALMOST 3400 J/KG, PWAT JUST BELOW TWO INCHES (1.91), AND A LIFTED INDEX OF -7.35. VISIBLE IMAGERY DOES SHOW SOME BREAKS IN THE CLOUD COVERAGE JUST WEST OF THE AREA...WHICH WILL PROVIDE A MORE UNSTABLE ENVIRONMENT. THIS IN COMBINATION WITH THE UPPER-LEVEL ENERGY APPROACHING FROM THE WEST AND PLENTY OF DEEP LAYER MOISTURE COULD PRODUCE STRONG TO SEVERE TSTMS LATER THIS AFTERNOON AND INTO THE EVENING HOURS. && .AVIATION...VERY DIFFICULT TAF PACKAGE AS VIS AND CIGS WILL RUN THE GAMUT OF FLIGHT CATEGORIES DURING THE NEXT 24 HRS AS SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE EASTWARD ACROSS THE REGION. THE MOST LIKELY PERIOD OF EXTENDED VFR CONDITIONS WILL BE THIS MORNING AT THE MAJORITY OF THE TAF SITES...BEFORE THE CONVECTION BECOMES MORE WIDESPREAD THIS AFTERNOON AND EVENING... INTERFERING WITH BOTH GENERAL AND COMMERCIAL AVIATION. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ...NONE. && AVIATION...GOULD UPDATE...GIBBS
Hazardous weather outlook, Jun 19, 5:00 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 600 AM EDT TUE JUN 19 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-201000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 600 AM EDT TUE JUN 19 2007 /500 AM CDT TUE JUN 19 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY. WHILE ISOLATED STRONG STORMS WILL BE POSSIBLE...THE MAIN THREAT WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAIN. THE ATMOSPHERE IS VERY MOIST AND RAIN RATES ARE EXPECTED TO BE HIGH. SINCE THE AREA HAS BEEN SO DRY THIS YEAR...WIDESPREAD FLOODING IS NOT EXPECTED. HOWEVER...FLOODING OF LOW LYING POOR DRAINAGE AREAS WILL BE POSSIBLE IN THE AREAS THAT GET THE HEAVIEST SHOWERS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ONCE AGAIN ON THURSDAY OVER THE FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA. THE ACTIVITY WILL DECREASE IN COVERAGE FURTHER TO THE WEST AS DRIER AIR MOVES INTO THE REGION. ONCE AGAIN...HEAVY RAINFALL WILL BE THE PRIMARY THREAT. WINDS ACROSS THE COASTAL WATERS MAY APPROACH CAUTION LEVELS AT TIMES BOTH WEDNESDAY NIGHT AND THURSDAY AS LOW PRESSURE DEVELOPS OVER THE SOUTHEASTERN STATES. RAIN CHANCES WILL BE NEGLIGIBLE ON THURSDAY AND FRIDAY WITH LOW CHANCES RETURNING FOR THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 18-WOOL
In the hours before
Special weather statement, Jun 19, 1:26 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EDT TUE JUN 19 2007 ALZ065-066-068-191930- COFFEE-DALE-GENEVA- 126 PM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...AND GENEVA COUNTIES... * UNTIL 230 PM CDT AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ACROSS SOUTHERN ALABAMA...MOVING TOWARD THE EAST AT 35 MPH. THESE STORMS WILL MOVE INTO WESTERN COFFEE AND WESTERN GENEVA COUNTIES IN SOUTHEAST ALABAMA BY 2 PM CDT. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS UP TO 2 INCHES PER HOUR WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 9-FOURNIER
Special weather statement, Jun 19, 2:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EDT TUE JUN 19 2007 FLZ018-019-192000- JEFFERSON-MADISON- 304 PM EDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON AND MADISON COUNTIES... * UNTIL 400 PM EDT AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF MONTICELLO TO 15 MILES SOUTH OF MONTICELLO...MOVING EAST AT 20 MPH. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...NEARLY FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS. 9-FOURNIER
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.